# SDR CALA2025060305199

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 34,827 hours, 12,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP ON RIGHT SIDE OF DOOR 1L IS LOOSE DOES NOT SECURELY HOLD GIRT BAR. AFT RIVETS LOOSE ALLOWING GIRT BAR TO TRAVEL. REMOVED LOOSE FASTENERS, INSTALLED APPROPRIATE FASTENERS REF PART 1 INTERIM REPAIR STEP 3. SCREWS/NUTS DO NOT INTERFERE WITH GIRT BAR MATERIAL. ESCAPE SLIDE PACK CHECK OK REF AMM 25-66-01-200-802. SLIDE PACK IS SECURE ANS OPS.    REPLACED SCREWS WITH THE RIGHT RIVETS AS PER ECRA 2560-03303 PART #3.
